# SDR GLBA2012053101

- Difficulty date: May 31, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 32,356 hours, 39,291 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE FRAME AT FS 456 BETWEEN STRINGER 3 & 4L, FWD CARGO DOOR CUTOUT. REPAIRED IAW EO 12-1900-53-031.  MAJOR REPAIR
